# SDR FDEA201009123355

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 143N66093
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD SEAL RETAINER FOUND CRACKED.  CRACKED DOOR SEAL RETAINER ON FWD CARGO DOOR R & R IAW SRM 51-40-02 REV. 100.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
